# SDR SWAA2025041003072

- Difficulty date: March 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SEAT 14E RECLINES AND IT SHOULDN'T.  <[01] SECURED SET RING PREVENTING HYDRAULIC LOCK FROM EXTENDING; OPS CK GOOD IAW CMM 25-22-46.; [02] SECURED EXIT ROW SEAT 14E RECLINE SET RING PREVENTING HYDRAULIC LOCK FROM EXTENDING; OPS CK GOOD IAW CMM 25-22-46.
